# SDR QXEA0300001

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 2,158 hours, 6,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTM - FLIGHT 381 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE REAR PASSENGER DOOR AND FORWARD CARGO DOOR INDICATED OPEN.  MAINTENANCE INSPECTED BOTH DOORS, CLEANED AND LUBED SENSORS, AND PERFORMED OPERATIONAL CHECKS.  OPERATIONAL CHECKS WERE GOOD AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
